# SDR CALA2024070801976

- Difficulty date: June 25, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N77296
- Make and model: Boeing 737824
- Aircraft serial: 34002
- Aircraft time: 54,813 hours, 20,105 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 7374602209
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING EXTERIOR SURFACES INSPECTION.   OTBD LOWER WING DRYBAY HAS 2 SPOTS OF CORROSION.  PERFORMED FPI FOR CORROSION,  REMOVED 2 SPOTS OF CORROSION. REQUIRES NDT.  PERFORMED PORTABLE FPI REF NTM PART 8 20-20-02, NO INDICATIONS NOTED.  PEFORMED GRID THICKNESS READINGS REF NTM PART 4 00-04-02,   REMOVED DRY BAY PANEL 534AB FOR MX.  REMOVED CORROSION ON 2 SPOTS ON RT DRY BAY.   TRIMMED WING SKIN AT BLEND AREA B PER AVO 12831.   FABRICATED & FLAP PEENED REPAIR DOUBLER & FILLER.  C/W AVO 12831 STEP 8 THRU 10 INSTALLED REPAIR DOUBLER & FILLER. FLAP PEENED 2EA AREAS OF WHERE CORROSION REMOVED PER COMPLIED WITH STEPS 8 THRU 10 REF AVO12831 ALL STEPS C/W REF AVO12831 AVO12831.
